# SDR USAA2009122193389

- Difficulty date: November 29, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6154383 - LEVEL 2 CORROSION ON FLOORBEAM AT FR 64 +9 INCHES, Y 765.  REPLACED FLOORBEAM BETWEEN FR 64 TO FR 66, Y765 IAW SRM 51-72-11 DWG D53472000.  (K)
